# SDR AALA202502074413

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,280 hours, 28,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A5240U12
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIVETS PULLED THROUGH PASSENGER CABIN FLOOR BOARD SUPPORT PLATE AT BS 540 LBL 2. REPLACED PLATE PER AARD 51-00-05-01.
